MathSciNet Relay Station
MathSciNet bibliographic data
MR1152766 (92k:15025) 15A18 (15A48 92D25)
Kirkland, Steve An eigenvalue region for Leslie matrices. SIAM J. Matrix Anal. Appl. 13 (1992), no. 2, 507–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement